Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An approach to quasilinear elliptic problems


Authors: A. E. Hurd and C. F. Schubert
Journal: Bull. Amer. Math. Soc. 70 (1964), 732-736
DOI: https://doi.org/10.1090/S0002-9904-1964-11195-2
MathSciNet review: 0170104
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear elliptic boundary value problems. II, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 2. R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 2, Wiley-Interscience, New York, 1962.
  • 3. J. Cronin, Fixed points and topological degree in nonlinear analysis, Math. Surveys No. 11, Amer. Math. Soc., Providence, R. I., 1964. MR 164101
  • 4. G. F. D. Duff, Eigenvalues and maximal domains for quasi-linear elliptic equation, Math. Ann. 131 (1956), 28-37. MR 85431
  • 5. E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino (3) 3 (1957), 25-43. MR 93649
  • 6. M. D. George, Completely well-posed problems for nonlinear differential equations, Proc. Amer. Math. Soc. 15 (1964), 96-100. MR 159250
  • 7. N. Levinson, Dirichlet problem for Δu=f(p, u), J. Math. Mech. 12 (1963), 567-576. MR 151705
  • 8. J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931-954. MR 100158
  • 9. L. Nirenberg, Estimates and existence of solutions of elliptic equations, Comm. Pure Appl. Math. 9 (1956), 509-529. MR 91402
  • 10. M. Schechter, Some L, Bull. Amer. Math. Soc. 68 (1962), 470-474. MR 139854
  • 11. G. Stampacchia, On some regular multiple integral problems in the calculus of variations, Comm. Pure Appl. Math. 16 (1963), 383-421. MR 155209


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11195-2

American Mathematical Society